JournalsrsmupVol. 120pp. 45–58

Finitely Presented Modules over Right Non-Singular Rings

  • Ulrich Albrecht

    Auburn University, USA
Finitely Presented Modules over Right Non-Singular Rings cover
Download PDF

Abstract

This paper charactyerizes the right non-singular rings R for which M/_Z(_M) is projective whenever M is a cyclically (finitely) presented module. Several related results investigate right semi-hereditary rings.

Cite this article

Ulrich Albrecht, Finitely Presented Modules over Right Non-Singular Rings. Rend. Sem. Mat. Univ. Padova 120 (2008), pp. 45–58

DOI 10.4171/RSMUP/120-3